MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL 4176 FOOT PED BOARD 4WAY; FOOT-SWITCH, ELECTRICAL

MEDOS INTERNATIONAL SARL 4176 FOOT PED BOARD 4WAY; FOOT-SWITCH, ELECTRICAL
Model Number 284176
Medical Device Problem Codes Break (1069); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).Investigation summary: the complaint device was received at the service center and evaluated.Per service reports, this complaint can be confirmed.During the service evaluation the following defects were identified: broken (2+ pieces) : broken/fractured the repair of the device was however declined and was returned to the customer unrepaired the faulty parts was identified as the root cause for the device failure during the service evaluation.Manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the customer in (b)(6) that the 4176 foot ped board 4way footswitch device did not work.During in-house engineering evaluation, it was determined that the device was broken.There was no procedure nor patient involvement reported.No additional information was provided.

Brand Name
4176 FOOT PED BOARD 4WAY
Common Device Name
FOOT-SWITCH, ELECTRICAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
BRIDGEWATER DISTRIBUTION
50 scotland boulevard
bridgewater MA 02324
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle CH-24-00
SZ   CH-2400
3035526892
MDR Report Key14476633
Report Number1221934-2022-01325
Device Sequence Number4808725
Product Code HRX
UDI-Device Identifier10886705017256
UDI-Public10886705017256
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K954465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number284176
Device Catalogue Number284176
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2022
Initial Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown